# SDR AALA20161117013

- Difficulty date: November 17, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737823
- Aircraft serial: 40584
- Aircraft time: 19,373 hours, 7,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CABIN FLOOR SUPPORT INTERCOSTAL CRACKED AT FUSELAGE STATION 321 LBL 44.  REMOVED AND REPLACED INTERCOSTAL IAW AARD 51-00-05 AND DRAWING 141A-5400.
